Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in the stomach, fever, weakness, dizziness. What is causing all these symptoms?

My symptoms started late last night. I was feeling achy and the i could feel a fever coming on anf my skin was irritated when it was touched. I didnt sleep at all thru the night. I had some sharp stomach stinging pains too. This am I felt better but all day i have felt weak and my stomach had the same pains. I got up to shower and after 10 min i felt so weak and dizzy i had to get out because i felt like i was going to pass out! After laying down for a few min some of the feelings went away.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi. This sounds to me like serious symptoms. You need to do work up. It can be caused by intraabdominal infection which needs to be evaluated as soon as possible.Also this can be urinary infection or kidney stones.
Also some food allergies and poisoning must be considered. Just dont wait until symptoms become worse. Take some analgesia,drink tea and dont eat hard food.
Wish you good health.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor